Selank / Semax
feeling tired after taking Nuvigil and Vyvanse
I just don't understand how I can be taking 50mg Vyvanse and after adding 150mg Nuvigil on top of that, feel MORE tired.
Additionally, at what point should someone be questioning my bipolar diagnosis, when none of these meds has triggered mania?
I find that Provigil and Nuvigil (I take the max dose of Nuvigil) make me more tired eventually. The only reason why I bother with them is they have the least side effects for me. I've been adding Vyvanse as well and it doesn't seem to last long enough... I'm thinking of trying dextroamphetamine (thats the compound that Vyvanse breaks down to). Ritilan seems to be useless for me. I see a trend with Narcos who don't do so well on long-acting stimulants but short-acting seem to help the most... hope this helps :) also, if you are experiencing depressive episodes and mania, they could be a combo of stress and sleep deprivation. I can't tell you how many times I felt the most depressed and then after a 20 minute nap I felt happy... I was also diagnosed with bipolar as a teen which didn't stick once my sleep problems came to light...
If i don't get 14 hours of sleep on a regular basis all the stims in the world won't make a difference. It's possible you have been doing to much and not sleeping enough (which i know is the point with stims, it's a hard balance) and your sleep debt is so high stims just won't work (i was in this boat after 5 years of stims and working full time - more would make me shake but i could sleep through the meds, was too tiredto drive, and was extremely weak from being so burned-out)
Leave a reply